cosmic_fractal Posted October 4, 2010 Share Posted October 4, 2010 Hi there, Would you be willing to share your experience with starting an SSRI? I've heard that sometimes symptoms get worse before they get better. I think that is what I'm experiencing at the moment. I have OCD and ADHD (inattentive type), and I've been on Luvox for a little over two weeks. I'm also tapering down my Lamictal, so that might be part of the problem too (feelings of dysphoria and whatnot). Anyway, I've been feeling very, very restless...my mind has always moved very quickly in shifting from one idea to another, but it seems to be worse right now (also, there is a compulsive aspect to this in which I constantly feel like I have to document these thoughts). I'm currently in a graduate writing program, and it's been very difficult concentrating on reading recently...I'll try picking up a book, but will only be able to stick to it for a short period of time because I'm so agitated. The Adderall helps a little, but only to an extent. What's helped me a little more maybe is the Klonopin that I take (mixed with the Adderall) - it seems to mellow me out a bit. I am hoping that this is temporary, and just a phase that I am going through as my brain adjusts to the SSRI...btw, I'm taking Luvox. Did you also feel more depressed, unmotivated at the beginning? How long did it take these symptoms to subside, and the SSRI to kick in? I've always been a bit restless when spending time alone, but I've noticed that it all got a little worse when I cut down Lamictal to 100mg, and then this past weekend, when I cut down to 50mg, it was even worse (and I've also been waking up automatically at 7 or 8am...not a bad thing in my opinion, but it's just a change that I'm noticing...I was experiencing this earlier when I was on the Adderall, without Lamictal). I don't think I'm Bipolar; I think my racing thoughts stem from Pure O. Thanks in advance. ~cosmic_fractal Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.